# SDR AALA991642

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD TAIL COMPARTMENT EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED OVERHEAD TAIL COMPARTMENT EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
